Ask an expert
Question

11 Jan 2005

Contraceptive
I'm on Marvelon contraceptive. 21 active tablets and 7 placebo tablets. I took my last active tablet the Fri and started on the placebo tablet the Sat. I took it on Sat, Sun, Mon, Tues, Wed, and by mistkae the Thurs went onto the active tablet. This should only have happended the Sat, i.e. 2 days earlier. So that means I have now taken 23 active tablets and am now on my placebo tablets again. In other words I used to start my new pack on a Wed, but tlast month started it on the Mon.

Should I just continue as usual. Am I still safe. Do Ii continue this way or revert back to starting my new pack on a Wed as I used to (the day my period began). Please help!

Samantha
Answer 409 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Continue as you are. It just means your period will start on a different day.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19955 votes
Vote